Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Suspension homotopy of $6$–manifolds

Ruizhi Huang

Algebraic & Geometric Topology 23 (2023) 439–460
Bibliography
1 D Barden, Simply connected five-manifolds, Ann. of Math. 82 (1965) 365 MR184241
2 S Basu, The homotopy type of the loops on (n1)–connected (2n+1)–manifolds, from: "Algebraic topology and related topics" (editors M Singh, Y Song, J Wu), Springer (2019) 1 MR3991174
3 S Basu, S Basu, Homotopy groups of highly connected manifolds, Adv. Math. 337 (2018) 363 MR3853054
4 V Batyrev, M Kreuzer, Integral cohomology and mirror symmetry for Calabi–Yau 3–folds, from: "Mirror symmetry, V" (editors N Yui, S T Yau, J D Lewis), AMS/IP Stud. Adv. Math. 38, Amer. Math. Soc. (2006) 255 MR2282962
5 H J Baues, The degree of maps between certain 6–manifolds, Compositio Math. 110 (1998) 51 MR1601662
6 P Beben, S Theriault, The loop space homotopy type of simply-connected four-manifolds and their generalizations, Adv. Math. 262 (2014) 213 MR3228428
7 P Beben, S Theriault, Homotopy groups of highly connected Poincaré duality complexes, Doc. Math. 27 (2022) 183 MR4398609
8 P Beben, J Wu, The homotopy type of a Poincaré duality complex after looping, Proc. Edinb. Math. Soc. 58 (2015) 581 MR3391363
9 A L Blakers, W S Massey, The homotopy groups of a triad, II, Ann. of Math. 55 (1952) 192 MR44836
10 F R Cohen, J C Moore, J A Neisendorfer, Torsion in homotopy groups, Ann. of Math. 109 (1979) 121 MR519355
11 D Crowley, J Nordström, The classification of 2–connected 7–manifolds, Proc. Lond. Math. Soc. 119 (2019) 1 MR3957830
12 C F Doran, J W Morgan, Algebraic topology of Calabi–Yau threefolds in toric varieties, Geom. Topol. 11 (2007) 597 MR2302498
13 J R Harper, Secondary cohomology operations, 49, Amer. Math. Soc. (2002) MR1913285
14 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
15 F Hirzebruch, T Berger, R Jung, Manifolds and modular forms, E20, Vieweg (1992) MR1189136
16 R Huang, Homotopy of gauge groups over high-dimensional manifolds, Proc. Roy. Soc. Edinburgh Sect. A 152 (2022) 182 MR4383247
17 R Huang, S Theriault, Loop space decompositions of (2n2)–connected (4n1)–dimensional Poincaré duality complexes, Res. Math. Sci. 9 (2022) 53 MR4462879
18 P E Jupp, Classification of certain 6–manifolds, Proc. Cambridge Philos. Soc. 73 (1973) 293 MR314074
19 M Kreck, On the classification of 1–connected 7–manifolds with torsion free second homology, J. Topol. 11 (2018) 720 MR3830881
20 M Kreck, Y Su, On 5–manifolds with free fundamental group and simple boundary links in S5, Geom. Topol. 21 (2017) 2989 MR3687112
21 M Kreuzer, H Skarke, Complete classification of reflexive polyhedra in four dimensions, Adv. Theor. Math. Phys. 4 (2000) 1209 MR1894855
22 J Mukai, The S1–transfer map and homotopy groups of suspended complex projective spaces, Math. J. Okayama Univ. 24 (1982) 179 MR680191
23 J Neisendorfer, Primary homotopy theory, 232, Amer. Math. Soc. (1980) MR567801
24 J A Neisendorfer, 3–Primary exponents, Math. Proc. Cambridge Philos. Soc. 90 (1981) 63 MR611286
25 J Neisendorfer, Algebraic methods in unstable homotopy theory, 12, Cambridge Univ. Press (2010) MR2604913
26 S Oka, review of Yam (1982)
27 T So, Homotopy types of gauge groups over non-simplyconnected closed 4–manifolds, Glasg. Math. J. 61 (2019) 349 MR3928643
28 T So, S Theriault, The suspension of a 4–manifold and its applications, preprint (2019) arXiv:1909.11129
29 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962) MR0143217
30 C T C Wall, Classification of (n1)–connected 2n–manifolds, Ann. of Math. 75 (1962) 163 MR145540
31 C T C Wall, Classification problems in differential topology, V : On certain 6–manifolds, Invent. Math. 1 (1966) 355 MR215313
32 C T C Wall, Classification problems in differential topology, VI : Classification of (s1)–connected (2s+1)–manifolds, Topology 6 (1967) 273 MR216510
33 G W Whitehead, Elements of homotopy theory, 61, Springer (1978) MR516508
34 K Yamaguchi, On the homotopy type of CW complexes with the form S2 e4 e6, Kodai Math. J. 5 (1982) 303 MR672527
35 A V Zhubr, Classification of simply connected six-dimensional spinor manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975) 839 MR0385879
36 A V Zhubr, Closed simply connected six-dimensional manifolds: proofs of classification theorems, Algebra i Analiz 12 (2000) 126 MR1793619